Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Copper IUD, thick, white discharge, constipation, gas, fly, leg swelling. Comments?

I had the copper IUD fitted about 3 months ago and I ve grown accustomed to the more extreme periods I now have but for the last day or two, I ve had a really strange, thick, white discharge that is lumpy at times and goes hand in hand with some constipation and gas. My last period was just over 2 weeks ago so I m not expecting any more pms just yet. I ve also had some really weird swelling in my right leg that has been checked out by my doctor but he couldn t find anything wrong. I ve also felt a bit achy like I had the flu but nowhere near as bad. Any comments would be appreciated.
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  341
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The thick white discharge if it is associated with a foul smell and itching can be due to a fungal infection. It then needs proper treatment.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Thu, 1 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor